Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 87, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 10, 2017, 1:40 AM CDT for Briscoe County, Castro County, Swisher County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 1:40 AM CDT (06:40 UTC)
- Expired
- May 10, 2017, 2:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Briscoe County, TX, Castro County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 67 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
154
WUUS54 KLUB 100640
SVRLUB
TXC045-069-437-100730-
/O.NEW.KLUB.SV.W.0087.170510T0640Z-170510T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
140 AM CDT WED MAY 10 2017
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Northeastern Castro County in the Panhandle of Texas...
Swisher County in the Panhandle of Texas...
Northwestern Briscoe County in the Panhandle of Texas...
* Until 230 AM CDT
* At 139 AM CDT, a severe thunderstorm was located about 10 miles
west of Tulia, moving northeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs...siding...windows and vehicles. Expect
wind damage to roofs...siding and trees.
* Locations impacted include...
Tulia, Happy, Mackenzie Reservoir and Nazareth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 3475 10151 3455 10141 3438 10207 3462 10219
3475 10198
TIME...MOT...LOC 0639Z 246DEG 29KT 3450 10198
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MCZ4 follow-up statements
674
WWUS54 KLUB 100653
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
153 AM CDT WED MAY 10 2017
TXC045-069-437-100730-
/O.CON.KLUB.SV.W.0087.000000T0000Z-170510T0730Z/
Castro TX-Swisher TX-Briscoe TX-
153 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EASTERN CASTRO...NORTHERN SWISHER AND NORTHWESTERN BRISCOE
COUNTIES...
At 152 AM CDT, a severe thunderstorm was located 5 miles
northwest of Tulia, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs...siding and trees.
Locations impacted include...
Tulia, Happy and Mackenzie Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter, such as an
interior room, a bathroom or closet or basement.
&&
LAT...LON 3475 10151 3455 10141 3445 10196 3470 10205
3475 10198
TIME...MOT...LOC 0652Z 231DEG 29KT 3457 10188
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
MCZ953
WWUS54 KLUB 100706
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
206 AM CDT WED MAY 10 2017
TXC045-069-100715-
/O.CAN.KLUB.SV.W.0087.000000T0000Z-170510T0730Z/
Castro TX-Briscoe TX-
206 AM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASTRO AND
NORTHWESTERN BRISCOE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3475 10151 3468 10147 3456 10147 3450 10195
3470 10198 3475 10198
TIME...MOT...LOC 0705Z 239DEG 29KT 3465 10178
$$
TXC437-100730-
/O.CON.KLUB.SV.W.0087.000000T0000Z-170510T0730Z/
Swisher TX-
206 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHERN SWISHER COUNTY...
At 205 AM CDT, a severe thunderstorm was located 7 miles southeast of
Happy, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs...siding and trees.
Locations impacted include...
Happy and Interstate 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3475 10151 3468 10147 3456 10147 3450 10195
3470 10198 3475 10198
TIME...MOT...LOC 0705Z 239DEG 29KT 3465 10178
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MCZ620
WWUS54 KLUB 100720
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
220 AM CDT WED MAY 10 2017
TXC437-100730-
/O.CON.KLUB.SV.W.0087.000000T0000Z-170510T0730Z/
Swisher TX-
220 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN SWISHER COUNTY...
At 220 AM CDT, a severe thunderstorm was located 7 miles west of
Wayside, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs...siding and trees.
Locations impacted include...
Happy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3475 10151 3467 10155 3462 10159 3463 10185
3470 10188 3475 10188
TIME...MOT...LOC 0720Z 208DEG 39KT 3476 10168
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MCZ584
WWUS54 KLUB 100728
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
228 AM CDT WED MAY 10 2017
TXC437-100738-
/O.EXP.KLUB.SV.W.0087.000000T0000Z-170510T0730Z/
Swisher TX-
228 AM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY
WILL EXPIRE AT 230 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lubbock Texas.
LAT...LON 3475 10151 3467 10155 3462 10159 3463 10185
3470 10188 3475 10188
TIME...MOT...LOC 0728Z 229DEG 27KT 3479 10166
$$
MCZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:17 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 10, 12:17 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service Lubbock TX 1217 AM CDT Wed May 10 2017 .AVIATION... MVFR conditions in place at all three TAF sites and will remain so through much of the night. One area of thunderstorms will impact KPVW before a second round develops that could impact all three TAF sites in the early morning hours. Ceilings will remain MVFR through the night with a brief improvement into VFR in and around storms, but fall back to MVFR after storm passage. This will continue until dryer air mixes in from the west mid Wednesday morning and helps to rapidly erode any cloud decks. Next issue will be strong southwest to west wind that will develop as a storm system moves over the region, expect speeds in the 20 to 30 mph range with some higher gusts. Wind speeds will rapidly decrease after local sunset with VFR conditions into Thursday morning. Jordan && .PREV DISCUSSION... /issued 627 PM CDT Tue May 9 2017/ AVIATION... Moist low level southeast flow will precede thunderstorm chances developing later in the night as a strong upper level low pressure system over southern Arizona moves into western New Mexico. Low clouds are likely to redevelop by late evening or in the early morning hours, while best thunder chances spread through KLBB and KPVW between 09-12z and KCDS 11z-15z. These storms could become quiet robust so intensity and visibility may change if stronger storms approach. Drier southwest flow will develop mid morning KLBB and KPVW. RMcQueen PREV DISCUSSION... /issued 316 PM CDT Tue May 9 2017/ DISCUSSION... Severe weather and potential for heavy rain punctuate the near term today. The stationary upper low that has been over Baja California and the Sea of Cortez the last 36 hours or more finally appears to be picking up some eastward momentum. Diffluent flow has been supporting terrain-induced convection across northern New Mexico through the day. Thunderstorms have begun to fire further south down the spine of the Sacramentos and Guadalupes. However, steering flow remains pretty much oriented south to north, so for a while at least this activity should stay to our west. We will be looking for the potential for convection to build southeastward from Pecos River valley of southeast New Mexico along an axis of differential heating that has occurred on the interface of the mostly clear sky to the southwest with the stratus that has been in place through the day across the South Plains. It is that development that would have a better chance of impacting the western South Plains early in the period. Secondarily would be any supercells that are able to form across southeastern New Mexico. Progged Bunkers right-moving supercell motion is to the northeast at 30-35 kts. A tornado potential will exist with the backed winds across the South Plains. Later tonight will see the potential for another round of storms, probably more widespread than the evening round as the parent upper low ejects across northern Sonora toward southeastern Arizona. That piece may be what is appearing on water vapor imagery across western New Mexico to northern Chihuahua southwest of El Paso. Will maintain likely PoPs across roughly two-thirds of the forecast area overnight. Finally, precipitable water near an inch and a quarter and the potential for training with the nearly south-to-north flow aloft that backs a bit with time support the potential for heavy rain. Will monitor for the potential for a Flash Flood watch through the evening. The middle part of the forecast period still looks to be dominated by a transient upper level ridge. Temperatures early in this phase on Thursday and Friday will be in a post-frontal cool air mass while Saturday will see warmer temperatures fueled by a return of south winds and low level warm advection. This then leads to the latter part of the forecast period and the potential for a somewhat active sloshing dryline phase Sunday through Tuesday. Cyclonic flow over the western CONUS helps support this idea. This period is still too far out to work out the details (such as a short wave trough that may eject across the central High Plains Monday-ish) and have basically run with a slight chance wording that favors the eastern half of the forecast area each day. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 14/99
Hazardous weather outlook, May 9, 11:30 AM CDT, 14 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1130 AM CDT Tue May 9 2017 TXZ021>044-101630- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 1130 AM CDT Tue May 9 2017 This Hazardous Weather Outlook is for the South Plains...Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Today and Tonight Scattered severe thunderstorms are expected to develop across the western South Plains mainly after 4 PM. This activity will increase in coverage as it spreads eastward over the remainder of the Caprock and into southeast Texas Panhandle and Rolling Plains this evening through the overnight hours. Supercell storms early on may develop into clusters after sunset, with a squall line potentially racing eastward across much of the outlook area late tonight. The most intense storms will be capable of producing baseball size hail, wind gusts to 75 mph, a few tornadoes and locally heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The risk of scattered severe thunderstorms may persist across the southeast Texas Panhandle into parts of the Rolling Plains on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested this afternoon into tonight.
In the hours before
Local storm report, May 9, 10:01 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TORNADO 1 W SUDAN 34.07N 102.54W
05/09/2017 LAMB TX STORM CHASER
BRIEF TOUCHDOWN OF ONLY A FEW SECONDS. REPORT VIS SM.
&&
EVENT NUMBER LUB1700181
SCOBBLocal storm report, May 9, 10:55 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1055 PM CDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL LITTLEFIELD 33.92N 102.33W
05/09/2017 E1.00 INCH LAMB TX POLICE DEPT
HEAVY RAINFALL ALONG WITH QUARTER SIZE HAIL.
&&
EVENT NUMBER LUB1700182
SCOBBLocal storm report, May 9, 10:58 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1058 PM CDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL MULESHOE 34.23N 102.73W
05/09/2017 E1.00 INCH BAILEY TX PUBLIC
HAIL SLIGHTLY BIGGER THAN A QUARTER.
&&
EVENT NUMBER LUB1700183
SCOBBLocal storm report, May 9, 11:26 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1126 PM CDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 5 ENE FIELDTON 34.07N 102.14W
05/09/2017 E1.00 INCH LAMB TX STORM CHASER
&&
EVENT NUMBER LUB1700184
SCOBBLocal storm report, May 9, 11:38 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 PM CDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL MULESHOE 34.23N 102.73W
05/09/2017 E1.75 INCH BAILEY TX PUBLIC
LOTS OF QUARTER AND SMALLER HAIL. LARGEST GOLF BALL
SIZE. PICTURES AND REPORT VIA SM.
&&
EVENT NUMBER LUB1700185
SCOBBLocal storm report, May 10, 12:27 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1227 AM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM FLASH FLOOD MULESHOE 34.23N 102.73W
05/10/2017 BAILEY TX BROADCAST MEDIA
WATER COMPLETELY COVERING HIGHWAY 84 THROUGH TOWN.
&&
EVENT NUMBER LUB1700186
JORDANThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:10 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 50 min |
| May 9, 7:11 PM CDT | Areal Flood Advisory | LUB | Bailey, Cochran | 64 min |
| May 9, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Lamb | 35 min |
| May 9, 8:01 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 2 hr |
| May 9, 8:01 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 29 min |
| May 9, 8:29 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 31 min |
| May 9, 8:54 PM CDT | Tornado Warning | LUB | Cochran, Yoakum | 36 min |
| May 9, 9:15 PM CDT | Areal Flood Advisory | LUB | Cochran | 60 min |
| May 9, 9:29 PM CDT | Tornado Warning | LUB | Cochran | 31 min |
| May 9, 9:58 PM CDT | Tornado Warning | LUB | Cochran, Hockley | 32 min |
| May 9, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 32 min |
| May 9, 10:22 PM CDT | Areal Flood Advisory | LUB | Bailey | 53 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 31 min |
| May 9, 10:37 PM CDT | Areal Flood Advisory | LUB | Hockley, Lamb | 83 min |
| May 9, 10:43 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 30 min |
| May 9, 10:54 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 38 min |
| May 9, 11:05 PM CDT | Areal Flood Advisory | LUB | Castro, Lamb, Parmer | 85 min |
| May 9, 11:07 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 28 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 30 min |
| May 9, 11:30 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 45 min |
| May 9, 11:34 PM CDT | Areal Flood Advisory | LUB | Bailey | 86 min |
| May 10, 12:11 AM CDT | Flash Flood Warning | LUB | Bailey | 64 min |
| May 10, 12:14 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 46 min |
| May 10, 12:17 AM CDT | Severe Thunderstorm Warning | LUB | Swisher | 28 min |
| May 10, 12:41 AM CDT | Areal Flood Advisory | LUB | Castro, Lamb | 64 min |
| May 10, 12:42 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 26 min |
| May 10, 12:55 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb | 50 min |
| May 10, 1:48 AM CDT | Areal Flood Advisory | LUB | Castro, Swisher | 57 min |
| May 10, 1:57 AM CDT | Special Weather Statement | LUB | Parmer | 33 min |
| May 10, 2:13 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 47 min |
| May 10, 2:15 AM CDT | Special Weather Statement | LUB | Terry, Yoakum | 30 min |
| May 10, 2:35 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 40 min |
| May 10, 2:49 AM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Cochran, Lamb, Parmer | 56 min |
| May 10, 3:21 AM CDT | Special Weather Statement | LUB | Castro, Parmer | 24 min |
| May 10, 3:46 AM CDT | Special Weather Statement | LUB | Castro | 29 min |
| May 10, 3:55 AM CDT | Areal Flood Advisory | LUB | Lubbock | 80 min |
| May 10, 4:03 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Swisher | 57 min |
| May 10, 5:26 AM CDT | Special Weather Statement | LUB | Motley | 34 min |
| May 10, 6:00 AM CDT | Special Weather Statement | LUB | Hall | 30 min |
| May 10, 6:29 AM CDT | Special Weather Statement | LUB | Hall | 31 min |
| May 10, 2:21 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 24 min |
| May 10, 2:41 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 49 min |
| May 10, 2:46 PM CDT | Areal Flood Advisory | LUB | Motley | 59 min |
| May 10, 3:11 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 34 min |
| May 10, 3:35 PM CDT | Tornado Warning | LUB | Childress, Cottle | 25 min |
| May 10, 3:38 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 37 min |
| May 10, 3:56 PM CDT | Tornado Warning | LUB | Childress, Cottle | 19 min |
| May 10, 4:02 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 28 min |
| May 10, 4:32 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 28 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 31 min |
| May 10, 5:29 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 18 min |
| May 10, 6:35 PM CDT | Areal Flood Advisory | LUB | Briscoe | 115 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.